# SDR AALA202309292430

- Difficulty date: September 26, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N902AN
- Make and model: Boeing 737823
- Aircraft serial: 29504
- Aircraft time: 64,308 hours, 26,688 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BACC45FT1624S
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND SIDE PASSENGER FLOOR PROXIMITY LIGHTING SEATS 21 THRU 26 ARE INOPERATIVE. RESECURED CONNECTOR D10716 PER WDM 33-51-22. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
